MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAS
Medical Device Problem Codes Failure to Cycle (1142); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump alarmed compromised force sensor system.Customer stated drive support cap was sticking out.Troubleshooting was performed.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device pass displacement.Device received a33 alarm during the basic occlusion test due to loose/protruded drive support disk.Unable to perform prime/a33 test, excessive no delivery test and occlusion test due to a33 alarm.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10008656
Report Number2032227-2020-111413
Device Sequence Number2857605
Product Code OYC
UDI-Device Identifier00613994402011
UDI-Public(01)00613994402011
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAS
Device Catalogue NumberMMT-722NAS
Device Lot NumberA5722NASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2020
Initial Date Received by Manufacturer 04/26/2020
Supplement Date Received by Manufacturer07/01/2020
Initial Report FDA Received Date04/29/2020
Supplement Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient Weight100